# SDR DALA2025091706845

- Difficulty date: September 17, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 101,666 hours, 26,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED/INOP AT LOCATIONS:41D.   RE-SECURED PANEL BELOW OVHD BIN ON 41D AS PER B757 AMM 25-23, A/C OK FOR SVC. (LP 1202913)
